# SDR EISA98012

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 2612 · Fire Detection
- Part: Fire Bell
- Condition: Sounded
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE BELL SOUNDED IN-FLIGHT WITH BOTH PILOT AND COPILOT MASTER FIRE WARNING LIGHTS ILLUMINATED.  NO AREA OR POSITION LIGHT ILLUMINATED.  INSPECTED ENGINE FOR LEAKS.  ALSO, INSPECTED FIRE LOOPS FOR WEAR AND DAMAGE AND DEFECTS.  NONE NOTED. OPS CHECK GOOD.  (X)
